# SDR ASAA2013082995902

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 20,028 hours, 6,257 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6268
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,060 hours, 2,119 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, BLUE COWL VALVE OPEN LIGHT STAYS ON WITH SWITCH IN OFF POSITION.  DURING DECENT AND LANDING, AFTER ENGINE SHUTDOWN LIGHT WENT OUT.  ACFT GROUNDED.  CHECKED POWER AND GROUNDS AT NR 2 ENGINE COWL THERMAL ANTI ICE VALVE CONNECTOR DP1303.  ALL OK.  REF WDM 30-21-11 PAGE 1.  REPLACED NR 2 ENGINE COWL ANTI ICE VALVE REF MM 30-21-11-400-801. LEAK AND OPS CHECKED GOOD. GROUND VERIFICATION SUCCESSFUL.
